# SDR GAIA04002OP

- Difficulty date: January 17, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2872 - LAX-FWA - DURING CRUISE, THE FILGHT CREW NOTICED THAT THE NR 2 FUEL CROSS FEED VALVE APPEARED TO BE CLOSED.  THE CREW DECIDED TO MAKE A PRECAUTIONARY LANDING IN PHX.  OPENED THE NR 2 TANK TO ENGINE VALVE AND SAFETIED OPEN PER THE BOEING DISPATCH DEVIATION PROCEDURE GUIDE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
